# SDR UPS07450540

- Difficulty date: August 6, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D RT BS 840 TENSION TIE TO FRAME CONNECTION FOUND NR 8 HOLE CRACK AND NR 20 HOLE OVAL AT FWD CHANNEL.(CRACK LENGTH 0.040").  M/D RT BS 840 TENSION TIE FWD CHANNEL REPAIRED AS PER SRM 53-10-11 FIG 2 REPEAT INSPECTION IS REQUIRED AS PER SRM 53-10-11 FIG 2 TABLE IV AND UPS ASSIGNED MPI NR P19388.
